# SDR 2001UALA02163

- Difficulty date: October 30, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 37,831 hours, 14,334 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN PRESSURE DECK CORRODED AT STATION 1680, RBL 39.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED AREA HFEC FOR CRACK AND INSTALLED DOUBLER.
